# SDR 2007FA0000477

- Difficulty date: May 7, 2007
- Submitted: May 7, 2007
- Operation: General aviation
- Aircraft: N519SR
- Make and model: Cirrus SR22
- Aircraft serial: 2072
- Aircraft time: 96 hours
- System (JASC): 2720 · Rudder Control System
- Part: Bungee
- Condition: Misrigged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RUDDER AILERON INTERCONNECT BUNGEE MISRIGGED AND INTERTFERING WITH THE AILERON CONTROLS. THERE IS NO EVIDENCE THAT THIS AIRCRAFT HAS HAD ANY MAINTENANCE TO THIS SYSTEM SINCE LEAVING THE FACTORY. ANOTHER AIRCRAFT WITH THIS CONDITION HAD THE CONTROL SYSTEM JAM WITH FULL OPPOSITE RUDDER AND AILERON. IT APPEARS THAT THIS CONDITION IS CAUSED BY IMPROPER RIGGING OF THE INTERCONNECT SYSTEM AT THE FACTORY.
